Dizzyness: Hi I’m on candesartan and... - High Blood Pressu...

High Blood Pressure Support

3,853 members983 posts

Dizzyness

Dee123456 profile image

Hi I’m on candesartan and lercanidipine for high blood pressure. Recently I’ve started the intermittent fasting diet (fasting 2 days a week) and I’ve lost weight. Also I’ve been exercising. Now when I bend down or get up quickly I get light headed and dizzy. I self monitored my bp and it was a bit low does anyone think I should stop taking my boys meds ?

8 Replies

Hi Dee. Don’t change your meds without reference to your doc. Take your bp at the same time each day three at a time. For say five days. Write it down. When you’ve got consistent results Contact your gp if you still feel it’s too low.

Dee123456 profile image
Dee123456 in reply to Happyrosie

Thanks for that happyrosie

Really not a good idea to stop any medication without consulting your GP. Good advice from happyrose and it’s the route to go down. To counteract the lightheaded ness for now get up slowly from a sitting position and wait until u feel grounded. I at times get dizzy when I put my head down but it is associated with sinus. Well done on the weight loss so important and u are in the right path to managing your B/P.

Dee123456 profile image
Dee123456 in reply to Brisk61

Thanks

Hi, I do IF daily for about 17/19 hours. I find my bp rises after I eat so take my meds then. Over the last 8 months I have reduced my meds, so I would go and see my doctor and monitor as others have said.

Yeah thanks going to see doctor next week

Hi Dee, I think you should contact your doctor. Feeling dizzy like this should not be put down to the meds without a gp's aid. I have fasted on and off for two days (prior to hospital proceedures) and I have never felt dizzy. The other thing is are you drinking enough water. Take care and good luck, Maximonkey

Dee123456 profile image
Dee123456 in reply to Maximonkey

Thanks for that

You may also like...